Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

yes I did and do...I finished my second course of accutane last march and they are in fact still here. I may have a few marks from my first course but nothing like this time. So, no they have not cleared up, I certainly hope they do for you, because this is EXTREMELY frustrating. I had minimal acne and went on accutane for a second time and it fucked me up so much with these marks, so I have recently started getting vbeam treatments for the marks. Ummm, so yea the answer is yes I got marks from accutane no scars tho, but good luck, will answer any questions you have...

Share this post


Link to post
Share on other sites

um actually accutane doesn't give u red marks or scars,, the red marks might look redder while taken accutane and even 6 month after that, but it does NOT cause it

Share this post


Link to post
Share on other sites

actually what accutane does cause is a rash of breakouts while in the beginning of the treatment. these severe breakouts are ultimately strong enough to damage the capillaries left on the top surface of the skin resulting in the red marks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×